... mg then down to 12 1/2 mg not realizing the damage it caused getting severe vertigo. I was hospitalized for the vertigo over night with nystagmus. It was torture. I reinstated to 25 mg now for 6 weeks but feel lightheaded when I wake up. I feel like a zombie on this drug, no energy and tired. Can I go back to 12 1/2 mg being I'm so med sensative. I've been on sertraline 15 years and can't seem to get off of it without having severe vertigo. Any help would be appreciated
Hi, kids! Have you explained your situation to your physician and used a decreasing dose schedule provided by him/her?
Skipping and increasing/decreasing dosages won't do the trick. You need to decrease on a steady, regular basis over several weeks.
Best wishes and good luck. Wildcat
Kids; I agree with WildCat 100% you are not doing yourself any favors by what you are doing I would stay on what you are until you can get a tapering dose and stick with what the doctor says, And don't be in any hurry. Some people it takes longer than others to get off of some of these medications and the slower you do the better. Chuck1957
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2010 • 24 answers
Anxiety and Stress - I recently been diagnosed with depression and anxiety. the doctor prescribed me
Posted 11 Dec 2014 • 9 answers
Posted 26 Feb 2015 • 5 answers
Posted 15 Feb 2016 • 1 answer
Posted 6 Sep 2016 • 2 answers